EconPapers    
Economics at your fingertips  
 

Performance of double k-class estimators for coefficients in linear regression models with non-spherical disturbances under asymmetric losses

Shalabh,, G. Garg and C. Heumann

Journal of Multivariate Analysis, 2012, vol. 112, issue C, 35-47

Abstract: The risk associated with the estimators of the family of feasible generalized double k-class estimators under the LINEX loss function is derived in a linear regression model. The disturbances are assumed to be non-spherical and their variance–covariance matrix is unknown. A simulation study is conducted to study the risk of some important estimators in the family of feasible generalized double k-class estimators.

Keywords: Multiple linear regression; Double k-class estimator; LINEX loss function (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047259X12001406
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:112:y:2012:i:c:p:35-47

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.jmva.2012.05.014

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:112:y:2012:i:c:p:35-47